@article{(Open Science Index):https://publications.waset.org/pdf/10010901,
	  title     = {Metric Dimension on Line Graph of Honeycomb Networks},
	  author    = {M. Hussain and  Aqsa Farooq},
	  country	= {},
	  institution	= {},
	  abstract     = {Let G = (V,E) be a connected graph and distance
between any two vertices a and b in G is a−b geodesic and is denoted
by d(a, b). A set of vertices W resolves a graph G if each vertex is
uniquely determined by its vector of distances to the vertices in W.
A metric dimension of G is the minimum cardinality of a resolving
set of G. In this paper line graph of honeycomb network has been
derived and then we calculated the metric dimension on line graph
of honeycomb network.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {13},
	  number    = {11},
	  year      = {2019},
	  pages     = {197 - 202},
	  ee        = {https://publications.waset.org/pdf/10010901},
	  url   	= {https://publications.waset.org/vol/155},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 155, 2019},